# SDR HNAA2016053100158

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 51,120 hours, 60,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13DF FLOOR EMERGENCY LIGHT IS OUT.  PULLED UP TRIM R & R BULB.  REINSTALLED LIGHT FIXTURE AND TRIM, P/N OFF AND ON OL3071BPEGPL.
